Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

On a Theorem of Von Neumann

Lloyd L. Dines
Proceedings of the National Academy of Sciences of the United States of America
Vol. 33, No. 11 (Nov. 15, 1947), pp. 329-331
Stable URL: http://www.jstor.org/stable/87659
Page Count: 3

You can always find the topics here!

Topics: Mathematical theorems, Adjoints, Mathematical inequalities, Economic theory
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On a Theorem of Von Neumann
Preview not available

Page Thumbnails

  • Thumbnail: Page 
329
    329
  • Thumbnail: Page 
330
    330
  • Thumbnail: Page 
331
    331